# SDR USAAD96153

- Difficulty date: October 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48053
- System (JASC): 3350 · Emergency Lighting
- Part: Batteries
- Part number: 14597101
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD SECTION OF CABIN EMERGENCY LIGHTS STAY ON WHEN BATTERY SWITCH IS SELECTED OFF.  REPLACED BATTERIES IN CEILING BATTERY PACK.  (M)
